# SDR AALA201709279024

- Difficulty date: September 23, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT AFT PASSENGER DOOR SILL BEAM FORWARD OF FRAME 68, Y1732, TOP AFT SHIM PLATE. REPLACED IAW SRM 51-74-00, AND SRM 51-42-11.
